MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD PRECISIONGLIDE NEEDLE; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD PRECISIONGLIDE NEEDLE; INTRAVASCULAR CATHETER
Catalog Number 383530
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the bd nexiva¿ closed iv catheter system - dual port 24 ga 0.56 in experienced defective/damaged tubing and leakage from tubing.The following information was provided by the initial reporter: a pharmacy manager informed bd of an issue that happened with a product.383530 lot 9144509 was inserted into the patient.The tubing had a pin hole in it and blood leaked thru it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h.10.

Brand Name
BD PRECISIONGLIDE NEEDLE
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10991556
Report Number1710034-2020-00792
Device Sequence Number10950751
Product Code FOZ
UDI-Device Identifier00382903835300
UDI-Public00382903835300
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Catalogue Number383530
Device Lot Number9144509
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1